Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Bump and bruise on forehead following fall. Suggest treatment

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I feel and hit my forehead upper left side (hairline). I have a small bump and some bruising. What should I look out for.
Posted Fri, 3 May 2013 in Head Injuries
Answered by Dr. Jasvinder Singh 36 minutes later
Thanks for posting your query.

The formation of a small bump after the fall indicates a hematoma formation. Hematoma is a collection of blood caused by XXXXXXX bleeding and usually resolves with time but sometimes may become persistent.

For the hematoma, apply warm compresses on the area and take some over the counter anti-inflammatory pain killer like Ibuprofen or Diclofenac after consulting your doctor.

Also keep an eye on any neurological symptoms like headaches, bleeding from the nose, numbness or seizures. If they happen, consult ER at the earliest.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Critical Care

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor